# SDR SWAA2017120618267

- Difficulty date: October 24, 2017
- Submitted: December 6, 2017
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 46,612 hours, 31,529 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A31012
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CORRODED BETWEEN BS 727C+16 TO BS 727D+14.5, BETWEEN STR 2L TO STR 2R.  REPAIRED SKIN PER ER AND EA.
